# SDR SWAA2023120820352

- Difficulty date: November 10, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 50,873 hours, 30,732 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED BS 727E AFT CARGO COMPARTMET 2023-694807<[01] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24;[03] REPAIRED CARGO TRACK RBBL 17.24 LOCATED BTW BSTA 727D AND BSTA 747 IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 TABLE 201 FIGURE 203.;[04] CORRECTED STEP 3  REPAIRED CARGO TRACK RBBL 17.24 LOCATED BTW BSTA 727D AND BSTA 747 IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 TABLE 201 FIGURE 203. SEE INDIVIDUAL SIGN OFF BELOW;[05] CORRECTED STEP 4. REPAIRED CARGO TRACK LBBL 17.24 LOCATED BTW BSTA 727D AND BSTA 747 IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 TABLE 201 FIGURE 203. SEE INDIVIDUAL SIGN OFF BELOW;[06] REPAIRED CARGO TRACK LBBL 17.24 LOCATED BTW BSTA 727D AND BSTA 747 IAW SRM B737-700 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 TABLE 201 FIGURE 203. SEE INDIVIDUAL SIGN OFF BELOW. RII
